MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/179/070
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816); Encephalopathy (1833); Cardiogenic Shock (2262)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: no samples were received for analysis of this complaint.The device history record was reviewed, and it was confirmed that no non-conformities were reported during production.The quality inspection forms were reviewed, and it was observed that no defects were found, and the lot was released.Complaint for the failure mode "a0282 - leaking." could not be confirmed by investigation as no samples nor pictures was provided by the customer.Without the return of the samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.If the product is returned, this complaint will be reopened for further investigation.
 
Event or Problem Description
It was reported that the patient was admitted to the hospital with ""chest tightness and pain, shortness of breath for half a month, and aggravated for one day"".Due to the patient's cardiogenic shock, hypoxic-ischemic encephalopathy, and poor ability to cough and produce sputum spontaneously, coronary angiography was planned to be performed urgently, and in order to clear the airway, ensure oxygen supply, and clear airway secretions, the patient was given bedside fibrobronchoscopic nasotracheal intubation and alveolar lavage.Before catheterization, the first endotracheal intubation was tested, and passed, and the balloon was inflated after the catheterization, and the airbag was found to be leaking, and the leaky tracheal intubation was removed, and the endotracheal intubation with good quality was replaced for catheterization.There was patient involvement and no patient harm/adverse event reported.

Brand Name
PORTEX ENDOTRACHEAL TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20799534
Report Number9617604-2024-00899
Device Sequence Number12495885
Product Code BTR
UDI-Device Identifier15019315022128
UDI-Public(01)15019315022128(17)280906(10)4425931
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/179/070
Device Lot Number4425931
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexFemale